# SDR 99ZZZX1151

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Spring
- Part number: A6404
- Condition: Broken
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISASSEMBLY, INSPECTION REVEALED THE A-6404 SPRING BROKEN INTO 2 PIECES.  THE SPRING WAS RETIRED FROM SERVICE.
